# SDR YENA2022091300890

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 64,613 hours, 23,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 834 INSIDE INNER FRAME SEGMENT S1 FWD (1EA) AND AFT (4EA) LONGEST CRACK LENGTH IS 1.48INCH APP IN PASSENGER CABIN (5EA); REF: AEROMAN W/O 2022-384/1 NR 2022-443360
ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 834 FOR REPLACEMENT OF FRAME REINFORCE STRUCTURE.
